# SDR SWAA2019050632287

- Difficulty date: April 20, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOORBOARD 241DF TOP SKIN SURFACE FIBERS IN SEVERAL AREAS DAMAGED.  REPAIRED FLOORBOARD 241DF IAW SRM.
